Some Integrals Involving -Laguerre Polynomials and Applications
Jian Cao
Abstract and Applied Analysis, 2013, vol. 2013, 1-13
Abstract:
The integrals involving multivariate q -Laguerre polynomials and then auxiliary ones are studied. In addition, the representations of q -Hermite polynomials by q -Laguerre polynomials and their related integrals are given. At last, some generalized integrals associated with generalized q -Hermite polynomials are deduced.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/302642.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/302642.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302642
DOI: 10.1155/2013/302642
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().